RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1976 Volume 19, Issue 1, Pages 115–122 (Mi mzm7730)

This article is cited in 2 papers

Compatibly regular bases of Köthe spaces

M. M. Dragilev

Rostov State University

Abstract: It is proved that extendable bases of nuclear Köthe spaces belonging to a regular scale are compatibly quasiequivalent.

UDC: 513.8

Received: 10.09.1973


 English version:
Mathematical Notes, 1976, 19:1, 69–73

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025